# SDR SWAA2025020382776

- Difficulty date: January 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN LOWER BOLT HOLE LOCATED ON BS 727 FRAME INNER CHORD AREA AT STR-18 LH SIDE; CRACK DIRECTION: 7 OCLOCK. 2024-773937<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 09-SEP-25.;[02] REPLACED FITTING LOC ON BS 727 INNER CHORD LOWER POSITION AREA AT STRINGER 18A LEFT SIDE I.A.W. SRM 51-40-02-0G-0 DRAWING 146A0062 SHEET 21 REV: -; DRAWING 146A0062 SHEET 38 REV:N AND 25-153-00125 ; 25-153-00125-WIP1.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2.  REPLACED FITTING LOC ON BS 727 INNER CHORD LOWER POSITION AREA AT STRINGER 18A LEFT SIDE I.A.W. SRM 51-40-02-0G-0 DRAWING 146A0062 SHEET 21 REV: -; DRAWING 146A0062 SHEET 38 REV:N AND EA 25-153-00125 ; EA 25-153-00125-WIP1.  SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3.  REPLACED FITTING LOC ON BS 727 INNER CHORD LOWER POSITION AREA AT STRINGER 18A LEFT SIDE I.A.W. SRM 51-40-02-0G-0 DRAWING 146A0062 SHEET 21 REV: -; DRAWING 146A0062 SHEET 38 REV:N AND EA 25-153-00102 ; EA 25-153-00102-WIP1.  SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
